# SDR YENA2024071200990

- Difficulty date: July 11, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N4058J
- Make and model: Airbus A321-271N
- Aircraft serial: 10619
- Aircraft time: 10,611 hours, 1,563 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 63600015509
- Part serial: 50423
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 4,755 hours, 690 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT#1107, JFK-LHR. (ETOPS) ' ENGINE 1 FIRE LOOP FAULT CAME ON 3 TIMES DURING FLIGHT FOR AN INSTANT. ( ENGINE FIRE DETECTION SYSTEMS 1) LOOP A ); FOUND CORE AGB LOOP A (4002WD1) DEFECTIVE AFTER FOLLOWING TSM 26-12-00-810-803-A. REPLACED CORE AGB LOOP A (4002WD1) IAW AMM 26-12-17, OPS CHECK OK. THIS CLEARS MDDR, PLACARD REMOVED, MX-4 UPDATED. A/C OK TO CONTINUE SERVICE.
